MathSciNet Relay Station
MathSciNet bibliographic data
MR2045836 17B37 (17B10 20C08)
Leclerc, Bernard Dual canonical bases, quantum shuffles and $q$-characters. Math. Z. 246 (2004), no. 4, 691–732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement